# SDR DALA2022092706340

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 49,710 hours, 24,500 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 2L DOOR, DOOR ARMED MECHANISM DOESN'T PROTRUDE ALL THE WAY. CORRECTIVE ACTION: DOOR ARMED INDICATOR WAS BINDING ON THE DOOR LINER. ADJUSTED DOOR LINER. DOOR ARMED INDICATION OPS NORMALLY. NO LONGER BINDING. (8989496)
